Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1983, Volume 17, Issue 2, Pages 1–6 (Mi faa1529)  

This article is cited in 8 scientific papers (total in 8 papers)

Number of lattice points in families of homothetic domains in $\mathbb{R}^n$

A. N. Varchenko


Full text: PDF file (700 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1983, 17:2, 79–83

Bibliographic databases:

UDC: 511
Received: 23.12.1981

Citation: A. N. Varchenko, “Number of lattice points in families of homothetic domains in $\mathbb{R}^n$”, Funktsional. Anal. i Prilozhen., 17:2 (1983), 1–6; Funct. Anal. Appl., 17:2 (1983), 79–83

Citation in format AMSBIB
\Bibitem{Var83}
\by A.~N.~Varchenko
\paper Number of lattice points in families of homothetic domains in $\mathbb{R}^n$
\jour Funktsional. Anal. i Prilozhen.
\yr 1983
\vol 17
\issue 2
\pages 1--6
\mathnet{http://mi.mathnet.ru/faa1529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=705041}
\zmath{https://zbmath.org/?q=an:0522.10031}
\transl
\jour Funct. Anal. Appl.
\yr 1983
\vol 17
\issue 2
\pages 79--83
\crossref{https://doi.org/10.1007/BF01083133}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RW64900001}


Linking options:
  • http://mi.mathnet.ru/eng/faa1529
  • http://mi.mathnet.ru/eng/faa/v17/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Singularities of systems of rays”, Russian Math. Surveys, 38:2 (1983), 87–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. D. V. Kosygin, A. A. Minasov, Ya. G. Sinai, “Statistical properties of the spectra of Laplace–Beltrami operators on Liouville surfaces”, Russian Math. Surveys, 48:4 (1993), 1–142  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. A. Ikromov, “Estimates for the Fourier Transform of the Indicator Function for Nonconvex Domains”, Funct. Anal. Appl., 29:3 (1995), 161–167  mathnet  crossref  mathscinet  zmath  isi
    4. D. A. Popov, “Estimates with constants for some classes of oscillatory integrals”, Russian Math. Surveys, 52:1 (1997), 73–145  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. D. A. Popov, “On the number of lattice points in three-dimensional solids of revolution”, Izv. Math., 64:2 (2000), 343–361  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Yu. A. Kordyukov, A. A. Yakovlev, “The Problem of the Number of Integer Points in Families of Anisotropically Expanding Domains, with Applications to Spectral Theory”, Math. Notes, 92:4 (2012), 574–576  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. Elena N. Tereshonok, Alexey V. Shchuplev, “A multidimensional analog of the Weierstrass $\zeta$-function in the problem of the number of integer points in a domain”, Zhurn. SFU. Ser. Matem. i fiz., 5:4 (2012), 480–484  mathnet
    8. D. I. Akramova, I. A. Ikromov, “Randol Maximal Functions and the Integrability of the Fourier Transform of Measures”, Math. Notes, 109:5 (2021), 661–678  mathnet  crossref  crossref  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:309
    Full text:132
    References:49
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021